# SDR ASAA2021021834130

- Difficulty date: February 18, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,489 hours, 14,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT INOP.  GROUNDED - YES.  RELAMPED NOTED EMERGENCY LIGHT REF B737-800 AMM 33-50-00.
